# SDR EIA2000072

- Difficulty date: February 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 742 STRINGER 2A LT END CRACKED.  DEFECTIVE STRINGER END REPAIRED PER SRM 53-10-03 FIG 10.  (M)
